# SDR ASAA2013071295572

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,770 hours, 6,172 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38762231
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78349002 FOUND APU CURRENT STATES PAGE SHOW MSG 49-61262 SPEED SENSOR 2 SHOW OPEN CIRCUIT.  ACFT GROUNDED.  REPLACED APU SPEED SENSOR IAW AMM 49-61-21/401.  APU OPS CHECK OK. SENSOR LEAK CHECK OK APU BITE NO MORE WITH OUT CURRENT FAULTS.
